Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Star-group identities on units of group algebras: The non-torsion case

Full text
Giambruno, Antonio [1] ; Milies, Cesar Polcino [2] ; Sehgal, Sudarshan K. [3]
Total Authors: 3
[1] Univ Palermo, Dipartimento Matemat & Informat, Via Archirafi 34, I-90123 Palermo - Italy
[2] Univ Sao Paulo, Inst Matemat & Estat, Caixa Postal 66281, BR-05315970 Sao Paulo - Brazil
[3] Univ Alberta, Dept Math & Stat Sci, Edmonton, AB T6G 2G1 - Canada
Total Affiliations: 3
Document type: Journal article
Source: FORUM MATHEMATICUM; v. 30, n. 1, p. 213-225, JAN 2018.
Web of Science Citations: 0

Let G be a group, F a field and FG the corresponding group algebra. We consider an involution on FG which is the linear extension of an involution of G, e.g., g{*} = g(-1) for g is an element of G. This paper is focused on the characterization of a non-torsion group G provided the group of units U(FG) satisfies a {*}-group identity. The torsion case was studied in {[}7], and when {*} is the classical involution, this problem was solved in the case of symmetric units in {[}21]. (AU)

FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants